Ah apologies, brain-fog moment.
I can understand how your friend feels really wanting to do all she can this time around.
So, she has done 21 weeks Sofo/Led and is doing another 12 Sofo/Led on top? That's a long treatment period, maybe her liver is complaining regarding the amount of meds? but this is only a thought, with the Riba too, it must have been tough on her system.
All I can offer is my own experience which is I did Sofo/Led for 12 and am now in the next 12 with Sofo/DAC - I am also GT1a but treatment naive. What I can tell you, is that since I have changed to Sofo/Dac I feel much better and re-energised, it is only instinct and feeling better that tells me this medicine suits me better, so not a fact. It could be an absorption issue, or possibly genetic RAVS but on researching those, I don't seem to fit the picture as many seem to be connected with fatty liver etc and I am the opposite, I don't seem to absorb fat .properly. It's complex. There are some people who have issues with Sofo/Led from what I have read. Nearly all advise is geared towards fatty liver and very little regarding the opposite. Did your friend lose weight pre tx ? has weight-loss been an issue for her at any point? I started to put on a little weight during treatment with Sofo/Led and have a huge appetite on the Sofo/Dac - Just want to eat all the time! Really, I guess we don't really know why this happens, but can try small adjustments to address the issue. I am told there are less aborption issues with Sofo/Dac.
I was also advised to take Digestive enzymes - I take them the opposite end of the day to Sofo/Dac with my main meal, I feel these have really helped, but again, it's just a feeling and not a fact.
During treatment I got a chest infection and had to take antibiotics, a course of probiotics (taken again at the opposite end of the day to the meds) may have corrected something or other and I felt they really helped me too. I believe Riba can upset the digestive system, stomach area, maybe she could get advise on these things? I read somewhere on Twitter just yesterday (so a new thing) that antibiotics can mess up the absorption of medicines and are particularly not recommended on the Abbvie treatments (but could they also affect other treatments too?) . Did your friend have to take antibiotics at any point?
Well, I can only offer small things that may or may not help, but may be of interest. to your friend. I wish her every success this time around, please let me know how she progresses and send her all my best.